It is currently Sun Aug 20, 2017 4:06 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 13 posts ] 
Author Message
 Post subject: Personality Changes
PostPosted: Fri Mar 30, 2012 10:51 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
Has anyone told you that your personality has changed since you have been on subs? (Like mayby concerned about heath issues or other things that you didn't obsess about prior to sub treatment?)


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 31, 2012 1:36 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
anxiou- Hi. i was thinking of doing a post, but you all ready said it. yes" my self has changed in a long shot. i wont let go of any thing no matter what' but i use too? i want to tell you all something that is going on as soon as i can' but i'm lost at the moment

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 31, 2012 1:52 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
i got to back that up. some things in family, or friends on soboxone i have found a way to be more of an ass hole ".
esp-' when i think its in the wrong 8)

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Mar 31, 2012 2:35 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Funny you say that johnboy. I'm probably a bit more intolerant of others on Sub than I was on methadone, or when I was off opioids. BUT naltrexone had the same effect! Made me a bit cranky? I dunno.

anxiousSN - some people may disagree, but I do believe that ANY drug that's psychoactive does change our personality - anything that alters the mind alters personality. Compared to the other mind-altering drugs I've taken (pretty much everything), Sub doesn't have nearly as much of an influence on personality. I'd even say that anti-depressants create more of a noticeable change in people (that airy-fairy nothing matters vibe) than an already opioid tolerant person taking Sub.

I found that when I was off opioids completely, I felt more of my personality was coming through. Life had a bit more colour and intensity. I felt feelings towards others people stronger. I've also found myself kinda incapable of falling in love while on Sub. You know that intense obsession you get towards another person? That might not be the Sub though. Maybe I just haven't met someone like that while on Sub?

While Sub does create a degree of detachment, compared to other mind-altering drugs, it's marginal.


Top
 Profile  
 
 Post subject: mood
PostPosted: Sat Mar 31, 2012 5:56 am 
Offline
New Poster
New Poster

Joined: Mon Feb 27, 2012 6:52 pm
Posts: 1
actually im more even tempered on suboxone, I dont know why but here i dose every day so i guess that helps


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 31, 2012 3:19 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
tear'. i think i meant to say" i wont put up with anyone. it seams or better of knowing and more alert on bullshit being on subs :lol:

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 02, 2012 1:37 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
ya mermaid'. i was more even tempered on subs befor the lexapro i guess :o is any one on lexapro/subs and notice a rise in mood . i herd it can make a person go in to a medication manic state. Tear??

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 02, 2012 2:04 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Aug 25, 2011 9:44 am
Posts: 164
JohnBoy,
I am on Pristiq (it's like lexapro) with my subs. I don't know if I have noticed any difference at all in my personality since starting the sub. I just asked my husband last night if he could see any differences in my behavior since being on the subs for almost two weeks now. He said that the biggest thing is my eyes, says they aren't all glassy and zoned out looking like they were all the time before. I don't seem to get the pinpoint pupils that I have heard others mention. But when I pressed him further, asking if that was the only difference, he said maybe your not quite as moody as you were. I don't know, he may have just been saying that because I was asking for some kind of encouragement that there have been noticeable changes. I know I feel much more able to get through the day without the extreme ups and downs that I had before...worried about being out of pills=fear, anxiety and anger. Getting my pills=very happy, energetic, cool mom/wife mode. Finally I swing back to "Oh shit, did I take all of those 10 I just bought, I was going to save at least 3 for tomorrow...." that=more anxiety, anger and fear. It's nice to not have to go through all of that every day anymore!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 02, 2012 9:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
johnboy wrote:
ya mermaid'. i was more even tempered on subs befor the lexapro i guess :o is any one on lexapro/subs and notice a rise in mood . i herd it can make a person go in to a medication manic state. Tear??


I guess Lexapro is meant to create a rise in mood.

Anti-depressants can induce mania in people who are on the bipolar spectrum. One of the most common ways people are diagnosed with bipolar these days is if they get treated for depression, and the anti-depressants send them manic.

Everyone I know who has been diagnosed bipolar who has gone on anti-depressants has always been on mood-stabilisers as well to prevent them going manic.

Mania / hypomania can be a disaster especially for people in recovery from addiction, because chance of relapse goes sky high.


Top
 Profile  
 
   
 Post subject:
PostPosted: Tue Apr 03, 2012 12:16 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
sounds right tear3jerker' qhorsegal' i'm not on pritiq, but might think about it. glad your not having any hard pro-.
i did drop from 20mg to 15 and feel alot better on the lexapro. i won't go off it,couse i was in a slamdunk hell hole
before i started it. i would rather be up going moody and some what crazy :lol: than down in that deep prison like place.

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 03, 2012 2:04 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
I have become more lazy, but my friends and family know I am on a taper and almost off. They also agree that Sub is a lifesaver. I am very honest with my family "I am feeling anxious today and my legs hurt" or "I am a bit cranky right now"... this seems to help them understand.


Top
 Profile  
 
 Post subject: Mood
PostPosted: Tue Apr 03, 2012 8:05 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
My husband said he is tired of hearing how I feel! He has had some psych med changes and his personality has changed, hostile and easily aggitated. However, he says that our problems are b/c of me being on sub. He says my personality has changed and I ask question, after question, after question. I may have changed but he doesn't see his changes. He scared me when he was on Wellbutrin, very hostile! Our psych. said his meds are out of balance, but he has transfered my husband's care to his nurse practitioner and will not see him back.

However, has anyone said you talked more or asked more questions or wont let things drop since you have been on subs?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 08, 2012 6:13 pm 
Offline
Average Poster
Average Poster

Joined: Sun Dec 26, 2010 4:15 pm
Posts: 13
anxiousSN I have never been told that but I have noticed that a bit in myself. I think it's just part of our addictive personalities and I felt those feelings way worse off of any opiates/drugs. I actually feel the sub helps me to let things go better than being off of it. Just a matter of perspective to me.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 13 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group